Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

An entire function with no fixed points and no invariant Baker domains


Author: Walter Bergweiler
Journal: Proc. Amer. Math. Soc. 143 (2015), 197-202
MSC (2010): Primary 37F10; Secondary 30D05, 49M15, 65H05
DOI: https://doi.org/10.1090/S0002-9939-2014-12202-7
Published electronically: September 9, 2014
MathSciNet review: 3272744
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there exists an entire function which has neither fixed points nor invariant Baker domains. The question whether such a function exists was raised by Buff.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37F10, 30D05, 49M15, 65H05

Retrieve articles in all journals with MSC (2010): 37F10, 30D05, 49M15, 65H05


Additional Information

Walter Bergweiler
Affiliation: Mathematisches Seminar, Christian–Albrechts–Universität zu Kiel, Ludewig–Meyn–Str. 4, D–24098 Kiel, Germany
Email: bergweiler@math.uni-kiel.de

DOI: https://doi.org/10.1090/S0002-9939-2014-12202-7
Received by editor(s): February 18, 2013
Received by editor(s) in revised form: March 11, 2013
Published electronically: September 9, 2014
Additional Notes: This research was supported by the ESF Research Networking Programme HCAA
Communicated by: Nimish Shah
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.